# SDR 06FDEA2918

- Difficulty date: August 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01(2) BS 950 FLOORBEAM UPPER TEE EMANATING FROM UNDER NUTPLATES RBL10 AND 27 WL 208.  REPARIED CORROSION ON BS 950 FLOORBEAM RBL 10 AND 27 WL 208 PER FED EX EA 7-5310-  100568.
